# SDR ASAA2017091221908

- Difficulty date: September 12, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,179 hours, 4,378 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225135802
- Part serial: 417GK5
- Condition: Scratched
- Location: Wx Radar Sys
- Part time: 13,179 hours, 4,378 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SCRATCH ON WEATHER RADAR ANTENNA.  ACFT GROUNDED.  REPLACED THE ANTENNA. ALL OPS NORMAL. GROUND VERIFICATION SATISFACTORY IAW AMM 34-43-11, AND 34-43-00-710-802-001.
